# SDR 99FDEA00373

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RAISE AFT TO, RMG REMAIN RED.  COMPLIED WITH RED TAB CK LIST RECYCLING GEAR STILL HAD BOTH RT MAIN RED LIGHT WITH GEAR HANDLE UP.  REMOVED AND REPLACED TARGET PER MM 32-61-03-2 RF EA 8-3260-47519.  AC OK FOR SERVICE.
